Show ratings & reviews for

3.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

2 People found this comment helpful

My Neuro prescribed Folic Acid with this drug so hopefully I wont lose my hair. The first week was a huge adjustment, lots of emotional break downs. I heard if the dosage increases the side effects decrease?

Shared reviews and ratings

Dee | 35-44 | On medication for 1 to 6 months | Caregiver
4/13/2015
Condition: Migraine Prevention
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

Completely horrible medication. I got every side effect from it. Im constantly tired, confused, especially frustrated because I can't get my words out, it's made my speech horrible, as my roommate describes it like I had a stoke. I have lost coordination and am walking into walls. Today is the last day I'm ever taking it and I don't recommend any one else trying it. These symptoms are the worse and there definitely has to be something better for migraines out there!!

Report this postFill 3Created with Sketch.
Earl | 45-54 | Male | On medication for 1 to less than 2 years | Patient
10/17/2011
Condition: Migraine Prevention
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I was having debilitating migraines that would lay me up 2-3 days. Started taking this,& instantly my migraines ceased, TOTALLY! I take one at bedtime & it helps me sleep.It has been the pill of the century for me & a complete Godsend.

Report this postFill 3Created with Sketch.
JTpains | 35-44 | Female | On medication for less than 1 month | Patient
10/9/2010
Condition: Migraine Prevention
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

My Neuro prescribed Folic Acid with this drug so hopefully I wont lose my hair. The first week was a huge adjustment, lots of emotional break downs. I heard if the dosage increases the side effects decrease?

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More